# SDR CALA2015111300920

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 52,990 hours, 21,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 144A53501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC DETECTED CRACK INDICATIONS AT STATION 727B AT LBL 45.50, SPLICE STRAP, THREE HOLES EACH, FWD INBD, AFT INBD, AFT OTBD.  ACCOMPLISHED STRAP REPAIRS IAW RES-WI 2009633-2 & ECRA 5320-02627 INBD & OTBD.
